| Model Number |
E162 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited low out of range pacing lead impedance measurements measuring less than 200 ohms.Testing was performed and impedances measured 230 ohms.A review of a stored event had observations of noise that was being oversensed on all three channels and was suspected it was due to electromagnetic interference (emi).A review of lead trending appears stable measuring around 200-300 ohms.Subsequently, this device was explanted and replaced successfully.No additional adverse patient effects were reported.